Alert archive / California / Wind Advisories in 2014

Wind Advisory 50, NWS San Diego, CA

November 4, 20144 counties in California

NWS San Diego, CA issued this wind advisory at Nov 4, 2014, 4:20 AM PST for 4 counties in California. It was in force for 53 hr.

The area

The counties it named.

The facts

Issued
Nov 4, 2014, 4:20 AM PST (12:20 UTC)
Expired
Nov 6, 2014, 9:20 AM PST
In force
53 hr
Issued by
NWS San Diego, CA

Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 12:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 0.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2014-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2014-11-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3571 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

812 
WWUS76 KSGX 041220
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
420 AM PST TUE NOV 4 2014

...WIND ADVISORY NEAR THE COASTAL FOOTHILLS THROUGH THURSDAY MORNING...

.SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING PERIODS OF
LOCALLY STRONG GUSTY NORTHEAST TO EAST WINDS THROUGH THURSDAY
MORNING ALONG AND NEAR COASTAL FOOTHILLS AND BELOW PASSES AND
CANYONS. WINDS ARE EXPECTED TO BE STRONGEST EACH DAY FROM LATE AT
NIGHT INTO THE MORNING WITH WINDS A LITTLE STRONGER TODAY AND WEDNESDAY.

CAZ042-048-050-055>058-042030-
/O.NEW.KSGX.WI.Y.0050.141104T1220Z-141106T2000Z/
ORANGE COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-
420 AM PST TUE NOV 4 2014

...WIND ADVISORY IN EFFECT UNTIL NOON PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL NOON PST THURSDAY. 

* WINDS...AREAS OF NORTHEAST TO EAST WINDS 15 TO 25 MPH WITH GUSTS
  TO 45 MPH. ISOLATED GUSTS TO 55 MPH THROUGH WEDNESDAY.

* LOCATION...ALONG AND NEAR COASTAL FOOTHILLS AND BELOW PASSES AND CANYONS. 

* TIMING...STRONGEST WINDS LATE AT NIGHT INTO THE MORNING EACH
  DAY. WINDS A LITTLE STRONGER THROUGH WEDNESDAY...THEN A LITTLE
  WEAKER INTO THURSDAY.

* REPORTS...STRONGEST WIND GUSTS THROUGH 4 AM TODAY OF 49 MPH AT
  SILL HILL IN THE SAN DIEGO COUNTY MOUNTAINS...AND 46 MPH AT
  FREMONT CANYON IN THE COASTAL FOOTHILLS OF THE SANTA ANA MOUNTAINS. 

* IMPACTS...STRONG GUSTY WINDS WILL MAKE DRIVING HAZARDOUS...
  ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CURRENT WIND GUST REPORTS ON THE WEB:
HTTP://WWW.WRH.NOAA.GOV/SGX/GMAP/INDEX.PHP

FOR A DETAILED MAP OF THE HAZARD:
WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=SGX

17
9 follow-up statements
065 
WWUS76 KSGX 042039
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1239 PM PST TUE NOV 4 2014

...WIND ADVISORY NEAR THE COASTAL FOOTHILLS THROUGH THURSDAY
MORNING...

.SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING PERIODS OF
STRONG AND GUSTY NORTHEAST TO EAST WINDS THROUGH THURSDAY
MORNING ALONG AND NEAR COASTAL FOOTHILLS AND BELOW PASSES AND
CANYONS. WINDS ARE EXPECTED TO BE STRONGEST EACH DAY FROM LATE AT
NIGHT INTO THE MORNING WITH WINDS A LITTLE STRONGER TODAY AND
WEDNESDAY.

CAZ042-048-050-055>058-050500-
/O.CON.KSGX.WI.Y.0050.000000T0000Z-141106T2000Z/
ORANGE COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-
1239 PM PST TUE NOV 4 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST THURSDAY...

* WINDS...AREAS OF NORTHEAST TO EAST WINDS 15 TO 25 MPH WITH 
  GUSTS TO 45 MPH. ISOLATED GUSTS TO 55 MPH THROUGH WEDNESDAY. 

* LOCATION...ALONG AND NEAR COASTAL FOOTHILLS AND BELOW PASSES 
  AND CANYONS.

* TIMING...STRONGEST WINDS LATE AT NIGHT INTO THE MORNING EACH 
  DAY. WINDS JUST AS STRONG THROUGH WEDNESDAY...THEN A LITTLE 
  WEAKER INTO THURSDAY. 

* REPORTS...STRONGEST WIND GUSTS THROUGH 12 PM TODAY: 
  69 MPH AT PLEASANTS PEAK IN THE SANTA ANA MOUNTAINS.   
  63 MPH AT SILL HILL IN THE SAN DIEGO COUNTY MOUNTAINS.
  61 MPH AT CRESTWOOD IN THE SAN DIEGO COUNTY MOUNTAINS.
  61 MPH AT LUCKY FIVE RANCH IN THE SAN DIEGO COUNTY MOUNTAINS.
  46 MPH AT FREMONT CANYON IN THE COASTAL FOOTHILLS OF THE 
  SANTA ANA MOUNTAINS.

* IMPACTS...STRONG GUSTY WINDS WILL MAKE DRIVING HAZARDOUS... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE 
  LIMBS AND LOCALIZED BLOWING DUST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HARRISON
070 
WWUS76 KSGX 042143
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
143 PM PST TUE NOV 4 2014

...WIND ADVISORY NEAR THE COASTAL FOOTHILLS THROUGH THURSDAY
MORNING...

.SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING PERIODS OF
STRONG AND GUSTY NORTHEAST TO EAST WINDS THROUGH THURSDAY MORNING
ALONG AND NEAR COASTAL FOOTHILLS AND BELOW PASSES AND CANYONS.
WINDS ARE EXPECTED TO BE STRONGEST EACH DAY FROM LATE AT NIGHT
INTO THE MORNING WITH WINDS A LITTLE STRONGER TODAY AND
WEDNESDAY.

CAZ042-048-050-055>058-050500-
/O.CON.KSGX.WI.Y.0050.000000T0000Z-141106T2000Z/
ORANGE COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-
143 PM PST TUE NOV 4 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST THURSDAY...

* WINDS...AREAS OF NORTHEAST TO EAST WINDS 20 TO 30 MPH WITH GUSTS
  TO 45 MPH. ISOLATED GUSTS 55 TO 60 MPH THROUGH THURSDAY.

* LOCATION...ALONG AND NEAR COASTAL FOOTHILLS AND BELOW PASSES 
  AND CANYONS. 

* TIMING...STRONGEST WINDS LATE AT NIGHT INTO THE MORNING EACH 
  DAY. WINDS JUST AS STRONG THROUGH WEDNESDAY...THEN A LITTLE 
  WEAKER INTO THURSDAY. 

* REPORTS...STRONGEST WIND GUSTS THROUGH 12 PM TODAY: 
  69 MPH AT PLEASANTS PEAK IN THE SANTA ANA MOUNTAINS. 
  63 MPH AT SILL HILL IN THE SAN DIEGO COUNTY MOUNTAINS. 
  61 MPH AT CRESTWOOD IN THE SAN DIEGO COUNTY MOUNTAINS. 
  61 MPH AT LUCKY FIVE RANCH IN THE SAN DIEGO COUNTY MOUNTAINS. 
  46 MPH AT FREMONT CANYON IN THE COASTAL FOOTHILLS OF THE SANTA 
  ANA MOUNTAINS. 

* IMPACTS...STRONG GUSTY WINDS WILL MAKE DRIVING HAZARDOUS... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE 
  LIMBS AND LOCALIZED BLOWING DUST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HARRISON
672 
WWUS76 KSGX 050418
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
818 PM PST TUE NOV 4 2014

...WIND ADVISORY NEAR THE COASTAL FOOTHILLS THROUGH THURSDAY
MORNING...

.SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING PERIODS OF
STRONG AND GUSTY NORTHEAST TO EAST WINDS THROUGH THURSDAY MORNING
ALONG AND NEAR COASTAL FOOTHILLS AND BELOW PASSES AND CANYONS. WINDS
ARE EXPECTED TO BE STRONGEST EACH DAY FROM LATE AT NIGHT INTO THE
MORNING WITH THE STRONGEST WINDS EXPECTED ON WEDNESDAY MORNING.

CAZ042-048-050-055>058-051300-
/O.CON.KSGX.WI.Y.0050.000000T0000Z-141106T2000Z/
ORANGE COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-
818 PM PST TUE NOV 4 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST THURSDAY. 

* LOCATION...ALONG AND NEAR COASTAL FOOTHILLS AND BELOW PASSES 
  AND CANYONS. 

* TIMING...STRONGEST WINDS LATE AT NIGHT INTO THE MORNING EACH
  DAY. 

* REPORTS...STRONGEST WIND GUSTS THROUGH 12 PM TODAY: 69 MPH AT 
  PLEASANTS PEAK IN THE SANTA ANA MOUNTAINS. 63 MPH AT SILL 
  HILL IN THE SAN DIEGO COUNTY MOUNTAINS. 61 MPH AT CRESTWOOD 
  IN THE SAN DIEGO COUNTY MOUNTAINS. 61 MPH AT LUCKY FIVE 
  RANCH IN THE SAN DIEGO COUNTY MOUNTAINS. 46 MPH AT FREMONT 
  CANYON IN THE COASTAL FOOTHILLS OF THE SANTA ANA MOUNTAINS. 

* IMPACTS...STRONG GUSTY WINDS WILL MAKE DRIVING HAZARDOUS... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE 
  LIMBS AND LOCALIZED BLOWING DUST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH 
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

JAD
550 
WWUS76 KSGX 051201
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
401 AM PST WED NOV 5 2014

...WIND ADVISORY NEAR THE COASTAL FOOTHILLS THROUGH THURSDAY
MORNING...

.SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING PERIODS OF
STRONG AND GUSTY NORTHEAST TO EAST WINDS THROUGH THURSDAY MORNING
ALONG AND NEAR COASTAL FOOTHILLS AND BELOW PASSES AND CANYONS.
WINDS ARE EXPECTED TO BE STRONGEST EACH DAY FROM LATE AT NIGHT
INTO THE MORNING WITH THE STRONGEST WINDS EXPECTED THROUGH THIS 
MORNING.

CAZ042-048-050-055>058-052200-
/O.CON.KSGX.WI.Y.0050.000000T0000Z-141106T2000Z/
ORANGE COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-
401 AM PST WED NOV 5 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST THURSDAY. 

* LOCATION...ALONG AND NEAR COASTAL FOOTHILLS AND BELOW PASSES 
  AND CANYONS. 

* TIMING...STRONGEST WINDS LATE AT NIGHT INTO THE MORNING EACH 
  DAY.

* REPORTS...STRONGEST WIND GUSTS SINCE MIDNIGHT OF 56 MPH AT SILL
  HILL IN THE SAN DIEGO COUNTY MOUNTAINS AND 50 MPH AT PLEASANTS
  PEAK IN THE SANTA ANA MOUNTAINS.

* IMPACTS...STRONG GUSTY WINDS WILL MAKE DRIVING HAZARDOUS... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE 
  LIMBS AND LOCALIZED BLOWING DUST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CURRENT WIND GUST REPORTS ON THE WEB:
HTTP://WWW.WRH.NOAA.GOV/SGX/GMAP/INDEX.PHP

FOR A DETAILED MAP OF THE HAZARD:
WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=SGX

17
059 
WWUS76 KSGX 051715
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
915 AM PST WED NOV 5 2014

...WIND ADVISORY NEAR THE COASTAL FOOTHILLS THROUGH THURSDAY
MORNING...

.SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING PERIODS OF
STRONG AND GUSTY NORTHEAST TO EAST WINDS THROUGH THURSDAY MORNING
ALONG AND NEAR COASTAL FOOTHILLS AND BELOW PASSES AND CANYONS.
WINDS ARE EXPECTED TO BE STRONGEST EACH DAY FROM LATE AT NIGHT
INTO THE MORNING WITH THE STRONGEST WINDS EXPECTED THROUGH THIS
MORNING.

CAZ042-048-050-055>058-060100-
/O.CON.KSGX.WI.Y.0050.000000T0000Z-141106T2000Z/
ORANGE COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-
915 AM PST WED NOV 5 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST THURSDAY.

* WINDS...NORTHEAST TO EAST 20 TO 30 MPH WITH GUSTS TO 45 MPH.
  ISOLATED GUSTS NEAR 60 MPH THIS MORNING.

* LOCATION...ALONG AND NEAR COASTAL FOOTHILLS AND BELOW PASSES 
  AND CANYONS. 

* TIMING...THROUGH NOON THURSDAY...WITH STRONGEST WINDS LATE AT
  NIGHT INTO THE MORNING EACH DAY.

* REPORTS...STRONGEST WIND GUSTS THROUGH 9 AM TODAY: 
  64 MPH AT PLEASANTS PEAK IN THE SANTA ANA MOUNTAINS. 
  60 MPH AT SILL HILL IN THE SAN DIEGO COUNTY MOUNTAINS. 
  58 MPH AT ALPINE IN THE SAN DIEGO COUNTY MOUNTAINS. 
  55 MPH AT FREMONT CANYON IN THE COASTAL FOOTHILLS OF THE SANTA 
  ANA MOUNTAINS.

* IMPACTS...STRONG GUSTY WINDS WILL MAKE DRIVING HAZARDOUS... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE 
  LIMBS AND LOCALIZED BLOWING DUST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

JJT
012 
WWUS76 KSGX 052145
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
145 PM PST WED NOV 5 2014

...WIND ADVISORY NEAR THE COASTAL FOOTHILLS AND INLAND VALLEYS
THROUGH NOON THURSDAY...

.SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL CREATE PERIODS OF
STRONG AND GUSTY NORTHEAST TO EAST WINDS THROUGH THURSDAY MORNING
ALONG AND NEAR COASTAL FOOTHILLS...BELOW PASSES AND CANYONS AND
OVER FAR INLAND VALLEYS. WINDS WILL BE STRONGEST TONIGHT INTO
THURSDAY MORNING...WITH WINDS DIMINISHING THROUGH THE DAY THURSDAY.

CAZ042-048-050-055>058-060600-
/O.CON.KSGX.WI.Y.0050.000000T0000Z-141106T2000Z/
ORANGE COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-
145 PM PST WED NOV 5 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST THURSDAY...

* WINDS...NORTHEAST TO EAST 20 TO 30 MPH WITH GUSTS TO 45 MPH.
  ISOLATED GUSTS NEAR 55 MPH THURSDAY MORNING.

* LOCATION...ALONG AND NEAR COASTAL FOOTHILLS AND BELOW PASSES 
  AND CANYONS. 

* TIMING...THROUGH NOON THURSDAY...WITH STRONGEST WINDS LATE
  TONIGHT INTO THURSDAY MORNING.

* REPORTS...STRONGEST WIND GUSTS TODAY AS OF 1 PM: 
  68 MPH AT SILL HILL IN THE SAN DIEGO COUNTY MOUNTAINS. 
  64 MPH AT PLEASANTS PEAK IN THE SANTA ANA MOUNTAINS. 
  58 MPH AT ALPINE IN THE SAN DIEGO COUNTY MOUNTAINS. 
  55 MPH AT FREMONT CANYON IN THE COASTAL FOOTHILLS OF THE SANTA 
  ANA MOUNTAINS. 

* IMPACTS...STRONG GUSTY WINDS WILL MAKE DRIVING HAZARDOUS... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE 
  LIMBS AND LOCALIZED BLOWING DUST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

JJT
127 
WWUS76 KSGX 060508
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
908 PM PST WED NOV 5 2014

...WIND ADVISORY CONTINUING OVER PARTS OF THE MOUNTAINS AND
INLAND VALLEYS THROUGH NOON THURSDAY...

...WIND ADVISORY CANCELLED FOR THE ORANGE COUNTY COASTAL AREAS AND
THE SAN BERNARDINO COUNTY MOUNTAINS...

.SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL CREATE PERIODS
OF STRONG AND GUSTY EASTERLY WINDS THROUGH THURSDAY MORNING ALONG
AND NEAR COASTAL FOOTHILLS AND BELOW PRIMARILY THE EAST-WEST PASSES
AND CANYONS. WINDS WILL GRADUALLY DIMINISH THURSDAY.

CAZ042-055-060615-
/O.CAN.KSGX.WI.Y.0050.000000T0000Z-141106T2000Z/
ORANGE COUNTY COASTAL AREAS-SAN BERNARDINO COUNTY MOUNTAINS-
908 PM PST WED NOV 5 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND
ADVISORY. 

MOST WIND GUSTS WILL BE LESS THAN 30 MPH THE REST OF TONIGHT INTO
THURSDAY MORNING.

$$

CAZ048-050-056>058-061400-
/O.CON.KSGX.WI.Y.0050.000000T0000Z-141106T2000Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS-
908 PM PST WED NOV 5 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST THURSDAY...

* WINDS...EAST 20 TO 30 MPH WITH GUSTS TO 45 MPH. ISOLATED GUSTS
  NEAR 55 MPH THURSDAY MORNING...PRIMARILY IN THE SAN DIEGO COUNTY
  MOUNTAINS AND WEST-FACING FOOTHILLS.

* LOCATION...ALONG AND NEAR COASTAL FOOTHILLS AND BELOW PASSES 
  AND CANYONS. 

* TIMING...THROUGH NOON THURSDAY...WITH STRONGEST WINDS LATE 
  TONIGHT INTO THURSDAY MORNING. 

* IMPACTS...STRONG GUSTY WINDS WILL MAKE DRIVING HAZARDOUS... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE 
  LIMBS AND LOCALIZED BLOWING DUST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MAXWELL
054 
WWUS76 KSGX 061045
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
245 AM PST THU NOV 6 2014

...WIND ADVISORY FOR PORTIONS OF THE MOUNTAINS AND INLAND VALLEYS
UNTIL NOON...

.SURFACE HIGH PRESSURE CENTERED OVER THE CENTRAL ROCKIES WILL
BRING WEAKENING OFFSHORE FLOW TODAY WITH GUSTY NORTHEAST TO EAST
WINDS ALONG THE COASTAL MOUNTAINS SLOPES AND FOOTHILLS INTO THE
ADJACENT INLAND VALLEYS WEAKENING DURING THE MORNING.

CAZ048-050-056>058-062000-
/O.CON.KSGX.WI.Y.0050.000000T0000Z-141106T2000Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS-
245 AM PST THU NOV 6 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. 

* LOCATION...ALONG AND NEAR COASTAL MOUNTAIN SLOPES AND FOOTHILLS
  AND BELOW PASSES AND CANYONS.

* TIMING...THROUGH NOON TODAY...WITH STRONGEST WINDS THROUGH
  SUNRISE TO MID MORNING.

* IMPACTS...STRONG GUSTY WINDS WILL MAKE DRIVING HAZARDOUS... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE 
  LIMBS AND LOCALIZED BLOWING DUST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CURRENT WIND GUST REPORTS ON THE WEB:
HTTP://WWW.WRH.NOAA.GOV/SGX/GMAP/INDEX.PHP

FOR A DETAILED MAP OF THE HAZARD:
WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=SGX

17
244 
WWUS76 KSGX 061720
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
920 AM PST THU NOV 6 2014

CAZ048-050-056>058-061830-
/O.CAN.KSGX.WI.Y.0050.000000T0000Z-141106T2000Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS-
920 AM PST THU NOV 6 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND
ADVISORY. 

OFFSHORE PRESSURE GRADIENTS ARE WEAKENING THIS MORNING...WITH
LOCAL GUSTS CURRENTLY TO AROUND 30 MPH. THESE LOCALLY GUSTY WINDS
WILL CONTINUE TO WEAKEN THROUGH THE DAY. THEREFORE...THE WIND
ADVISORY IS CANCELLED.

$$

PALMER

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Nov 3, 8:48 PM PST, 7 hours 32 minutes earlier.

Area forecast discussion, Nov 3, 8:48 PM PST, 7 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
848 PM PST MON NOV 3 2014

.SYNOPSIS...
WARM AND DRY WEATHER IS ON TAP THROUGH NEXT WEEKEND UNDER A BUILDING
RIDGE OF HIGH PRESSURE AND LOCALLY GUSTY OFFSHORE WINDS. EASTERLY
WINDS WILL BE STRONGEST THROUGH AND BELOW CANYONS AND ALONG THE
COASTAL FOOTHILLS. HIGH TEMPERATURES WILL BE 5 TO 15 DEGREES ABOVE
AVERAGE. SKIES WILL REMAIN CLEAR...SO WHERE WINDS DROP OFF OVERNIGHT
IT WILL BE QUITE COOL. PATCHY FROST IS POSSIBLE OVER THE HIGH
DESERTS TONIGHT. THE HIGH PRESSURE RIDGE IS FORECAST TO WEAKEN NEXT
WEEK...ALLOWING THE MARINE AIR TO RETURN ALONG WITH COOLER DAYS.

&&

DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING
ORANGE...SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN
BERNARDINO COUNTIES...

SKIES ARE CLEAR ACROSS THE FORECAST AREA THIS EVENING...EVEN WELL
OFFSHORE. SURFACE PRESSURE GRADIENTS ARE ACCELERATING OFFSHORE...
ESPECIALLY FROM NV. LOCALLY GUSTY WINDS ARE OCCURRING AT SOME REMOTE
GAGES BELOW THE CAJON PASS AND OVER THE SANTA ANA MTS.

IT WILL BE ANOTHER COOL NIGHT WITH SOME PATCHY FROST POSSIBLE OVER
THE HIGH DESERTS. OTHERWISE...THE FORECAST REMAINS ON TRACK FOR
WARMER DAYS...GUSTY OFFSHORE WINDS THROUGH AND BELOW THE PASSES AND
CANYONS...AND LOW RELATIVE HUMIDITY UNDER A BUILDING RIDGE OF HIGH
PRESSURE ALOFT. 500 MB HEIGHTS PEAK OVER SOCAL AT AROUND 591 DM ON
THU...BUT THE SFC HIGH PEAKS AT AROUND 1031 MBS OVER THE GREAT BASIN
TUE/WED MORNINGS WHEN OFFSHORE WINDS WILL BE MOST WIDESPREAD ALONG
AND NEAR THE FOOTHILLS. STRONGEST WINDS WILL OCCUR OVER NORTHERN
PORTIONS OF THE CWA ON TUE...SHIFTING TO SAN DIEGO COUNTY ON WED.
THE WINDS WILL WEAKEN ON THU...BUT REMAIN LOCALLY GUSTY NEAR THE
FOOTHILLS THROUGH THE WEEKEND.

THE LATEST GLOBAL MODEL RUNS SHOW A WEAKENING RIDGE ALOFT NEXT WEEK
WHICH SHOULD ALLOW SURFACE GRADIENTS TO TURN BACK ONSHORE. A GRADUAL
RETURN OF THE MARINE LAYER AND ASSOCIATED CLOUDS/FOG IS THEN
EXPECTED BY MON NIGHT.

&&

.AVIATION...
040430Z...MOSTLY CLEAR WITH UNRESTRICTED VIS THROUGH TUESDAY
EVENING. GUSTY N-NE WINDS AFFECTING THE INLAND FOOTHILLS AND OTHER
WIND PRONE AREAS BELOW THE CAJON PASS IN THE INLAND EMPIRE. KONT MAY
EXPERIENCE BRIEF NE WINDS GUSTING TO 10-20 KT AFT
04/0600Z...CONTINUING THROUGH TUESDAY MORNING. OTHERWISE NO AVIATION
CONCERNS.

&&

.MARINE...
830 PM...NO HAZARDOUS MARINE WEATHER IS EXPECTED THROUGH FRIDAY.

&&

.FIRE WEATHER...
A FIRE WEATHER WATCH HAS BEEN ISSUED FROM 6 AM PST WEDNESDAY THROUGH
10 PM PST THURSDAY.

SURFACE HIGH PRESSURE BUILDING OVER THE GREAT BASIN WILL GENERATE
LOCALLY GUSTY SANTA ANA WINDS MUCH OF THIS WEEK. THE WINDS WILL
COMBINE WITH VERY LOW RH TO CREATE CRITICAL FIRE WEATHER CONDITIONS
FOR SEVERAL HOURS EACH DAY TUE THROUGH THU. WEDNESDAY AND THURSDAY
ARE EXPECTED TO BE THE MOST CRITICAL DAYS AFTER THE FUELS DRY ON
TUE. EAST TO NORTHEAST WINDS OF 15-30 MPH...WITH GUSTS TO 45 MPH
WILL BE POSSIBLE TUESDAY THROUGH THURSDAY. ISOLATED GUSTS TO 55 MPH
ARE POSSIBLE IN THE MOST WIND PRONE AREAS OF THE SAN DIEGO COUNTY
MOUNTAINS AND FOOTHILLS ON WEDNESDAY. MINIMUM RELATIVE HUMIDITY WILL
DROP BELOW TEN PERCENT TUE THROUGH THU FOR A TIME...AND OVERNIGHT
RECOVERY WILL BE POOR WHERE WINDS STAY UP.

CONDITIONS WILL BEGIN TO IMPROVE THURSDAY EVENING...ALTHOUGH THE
DAYS WILL REMAIN WARM AND DRY THROUGH NEXT WEEKEND.

&&

.SKYWARN...
SKYWARN ACTIVATION IS NOT REQUESTED. HOWEVER WEATHER SPOTTERS ARE
ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH THURSDAY
     EVENING FOR THE ORANGE COUNTY COASTAL AREAS...RIVERSIDE
     COUNTY MOUNTAINS-INCLUDING THE SAN JACINTO RANGER DISTRICT
     OF THE SAN BERNARDINO NATIONAL FOREST...SAN BERNARDINO AND
     RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...SAN BERNARDINO
     COUNTY MOUNTAINS-INCLUDING THE MOUNTAIN TOP AND FRONT
     COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL
     FOREST...SAN DIEGO COUNTY INLAND VALLEYS...SAN DIEGO COUNTY
     MOUNTAINS-INCLUDING THE PALOMAR AND DESCANSO RANGER
     DISTRICTS OF THE CLEVELAND NATIONAL FOREST...SANTA ANA
     MOUNTAINS-INCLUDING THE TRABUCO RANGER DISTRICT OF THE
     CLEVELAND NATIONAL FOREST.

PZ...NONE.

&&

PUBLIC/FIRE WEATHER...JAD
AVIATION/MARINE...JT

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 4, 9:43 AM PSTRed Flag WarningSGXOrange, Riverside, San Bernardino, San Diego48 hr

Nearby

Wind Advisories in California, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.